# SDR AALA950132

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT LT AISLE OF BUSINESS CLASS CABIN FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP AT LT AISLE OF BUSINESS CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
